# SDR Z5FA2013052043201

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N547CS
- Make and model: Cessna 560XL
- Aircraft serial: 525B0244
- Aircraft time: 3,996 hours, 2,956 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: S33682
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, THE LT MAIN GEAR DOWN INDICATOR DID NOT ILLUMINATE.  A GO-AROUND WAS EXECUTED.  THE LANDING GEAR WILL NOT EXTEND CHECKLIST WAS COMPLETED, INCLUDING AN EMERGENCY GEAR EXTENSION.  LANDING WAS UNEVENTFUL.  MX TROUBLESHOT THE DISCREPANCY TO FAULTY LT MAIN GEAR INDICATOR LIGHT BULBS.  BULBS WERE REPLACED, N2 SYS SERVICED AND GEAR SWINGS WERE PERFORMED.  NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
